# SDR AWKA2022010101

- Difficulty date: December 31, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N783XJ
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 19,734 hours, 11,167 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE TAXING ONTO RUNWAY 26L IN KATL, FLIGHT CREW RECEIVED A RED BAGGAGE SMOKE CAS MESSAGE. CREW REQUESTED TO EXIT THE RUNWAY; RAN THE APPROPRIATE CHECKLIST, AND REQUESTED FIRE AND RESCUE. THEY PROCEEDED TO THE RUN UP AREA, AND DUE TO A POSSIBLE BAGGAGE FIRE, CREW ADVISED THE TOWER THAT THEY WERE SHUTTING DOWN THE AIRPLANE AND THEN EXITED THE AIRCRAFT. FIRE/RESCUE CONFIRMED THAT THERE WAS NO FIRE OR SMOKE. MAINTENANCE FOUND DUST AND LINT AROUND THE BAGGAGE SMOKE DETECTOR HOUSING, CAUSING THE ISSUE. THE HOUSING WAS CLEARED OF THE DUST AND LINT AND A SATISFACTORY FUNCTIONAL TEST PERFORMED. THE AIRCRAFT WAS RETURNED TO SERVICE.
